# SDR YQSA2021062803

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: General aviation
- Aircraft: N811SH
- Make and model: Cessna 560XL
- Aircraft serial: 5600120
- Aircraft time: 11,223 hours, 8,611 cycles
- Engine: Pwa JT15D5
- Engine time: 7,728 hours, 7,504 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

CREW TOOK OFF FROM KSDL ON 6/26. ON CLIMB OUT, THEY FELT A COUPLE OF THUMPS, LEFT ENGINE OIL TEMP INCREASED. CREW PULLED POWER BACK AND TURNED BACK. LEFT ENGINE OIL PRESSURE DROPPED BELOW THE GREEN AND OIL TEMP HIT REDLINE, SO CREW SHUT DOWN LEFT ENGINE, DECLARED AN EMERGENCY, RAN CHECKISTS, CAME STRAIGHT BACK TO SDL, AND LANDED. PILOT POST FLIGHT INSPECTION: CAN’T SEE ANY FAN OR TURBINE BLADES DAMAGED OR MISSING. FAN TURNS FREELY. OIL IS AT THE ADD 2 MARK. THERE IS BLACK OIL ON THE LOWER AFT COWL. INITIAL FINDINGS FROM TECHNITIONS WITH TEXTRON AVIATION MESA SERVICE CENTER REPORTED: WE SPUN THE FAN AND IT IS FREE SPINNING.  HOWEVER, WHEN WE REMOVED THE COWLING THE WHOLE BOTTOM OF THE ENGINE AND THE COWLING ARE COVERED IN OIL.  OIL DIPSTICK SHOWS 2.5 QUARTS LOW.  NO OBVIOUS SPOTS THAT THE OIL IS LEAKING FROM WERE OBSERVED. AT THIS POINT, TEXTRON HAS CONTACTED MANUFACTURER FOR FURTHER INSTRUCTION.  MANUFACTURER HAS OPENED CASE 184244 TO REFERENCE THIS EVENT FOR TROUBLESHOOTING.
